Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Persistence of Network Synchronization under Nonidentical Coupling Functions

Full text
Author(s):
Maia, Daniel M. N. ; Macau, Elbert E. N. ; Pereira, Tiago
Total Authors: 3
Document type: Journal article
Source: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS; v. 15, n. 3, p. 1563-1580, 2016.
Web of Science Citations: 1
Abstract

We investigate the persistence of synchronization in networks of diffusively coupled oscillators when the coupling functions are nonidentical. Under mild conditions, we uncover the influence of the network interaction structure on the mismatches of the coupling function. We show that Erdos Renyi random graphs support large perturbations in the coupling function. In contrast scale-free graphs do not allow large perturbations in the coupling function, that is, as the network size n goes to infinity it forces the coupling functions to be identical. (AU)

FAPESP's process: 11/50151-0 - Dynamical phenomena in complex networks: fundamentals and applications
Grantee:Elbert Einstein Nehrer Macau
Support type: Research Projects - Thematic Grants
FAPESP's process: 15/08958-4 - Synchronization in random heterogeneous networks
Grantee:Tiago Pereira da Silva
Support type: Regular Research Grants